# SDR CALA2013101592073

- Difficulty date: October 11, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 81,001 hours, 23,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UNDERWING DAMAGED PANEL.  REMOVED & BROUGHT INTO THE READY ROOM FOR REPAIR IAW NR 2 ENG INBD REV DAMAGE.
